Jump to content

Ebun321

Member Since 29 Mar 2013
Offline Last Active Jan 24 2014 12:53 AM

Posts I've Made

In Topic: Accutane Is Making My Skin Darker

17 December 2013 - 10:48 PM

Your face doesn't look darker to me. Accutane makes you photosensitive so it's possible you could have a bit of a tan on your face because it is exposed to the most sun. When I was on accutane I would get sun burned from barely an sun exposure at all.

 

I just realised that the picture is upside down neutral.gif My skin has been super sensitive while on Accutane. I think you might be right about the tanning. All of my friends at uni have definitely noticed a change in my face skin tone but my little brother was the last straw. I cant even use my laptop because my skin feels so sensative


In Topic: Switching To Accutane

04 November 2013 - 08:30 AM

i made the same choice, the regimen isn't for everyone. I am now 2 months and 4 days into accutane and it is just a relief knowing that my skin will be clear in the next 4 months, fingers crossed. Acne is getting really old!


In Topic: 23 / Male - Accutane For The First Time

04 November 2013 - 08:20 AM

Day 52

 

Whoa, the days are going by really fast now. I guess I've just been busier.

 

Anyway, still breaking out everywhere. All kinds of acne too, from big deep cysts to tiny little whiteheads. Can't tell if skin is dry or not. This morning I wiped an oil slick off my nose (but the sides of my face were dry). In the evening though, whole face was dry.

 

I keep hoping the Accutane will finally kick in and I'll stop breaking out, but that also means with each new pimple I get more and more discouraged. I think I need to stop expecting results NOW and focus on expecting results ONLY at the end of my course. That way I won't be disappointed all the time.

 

I am on 60 mg day 60 and i am in the same position as you. Expecting results now is wishful thinking, the major positive at this stage of accutane is mainly your skin being less oily  and minor improvements to your acne. From what i have seen month 4-5 is the turning point in most cases.


In Topic: Day 1 Feeling Positive

10 September 2013 - 09:38 AM

Sorry I havnt posted in so long. Although the regimen was working i had to stop the regimen because I was developing a rash from the bp and developing eye wrinkles even though I never touched my eyes with bp once. Buying the regimen from the us to uk is also really expensive. I decided to see a dermatologist who put me on accutane 5 days ago. Accutane is free in the uk, I realise there are side effects but I will take my chances. Hopefully they are minor like dry lips and face just like  the regimen and I don't think I will be comiting suicide anytime soon. Good luck guys We will get through this. I will be using aha after I have finish the course of accutane because that was really helping.

In Topic: Rebel With A Cause

15 June 2013 - 04:31 PM

Congrats on getting to your 2nd month keep it up!